# SDR 2003F00162

- Difficulty date: March 20, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N65AE
- Make and model: Cessna 421B
- Aircraft serial: 421B0953
- System (JASC): 3434 · Marker Beacon System
- Part: Alternator
- Part number: ALV9510R
- Part serial: 9488
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PREP FOR DEPARTURE, RETURNED TO RAMP AND CALLED MAINTENANCE.  ARRANGED FOR ALTERNATOR REPLACEMENT BY PIEDMONT.  AIRCRAFT RETURNED IRS.  (M)
